Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the regularity of the complex Monge-Ampère equations


Author: Weiyong He
Journal: Proc. Amer. Math. Soc. 140 (2012), 1719-1727
MSC (2010): Primary 35J60, 35J96
Published electronically: September 9, 2011
MathSciNet review: 2869156
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We shall consider the regularity of solutions for the complex Monge-Ampère equations in $ \mathbb{C}^n$ or a bounded domain. First we prove interior $ C^2$ estimates of solutions in a bounded domain for the complex Monge-Ampère equations with the assumption of an $ L^p$ bound for $ \triangle u$, $ p>n^2$, and of a Lipschitz condition on the right-hand side. Then we shall construct a family of Pogorelov-type examples for the complex Monge-Ampère equations. These examples give generalized entire solutions (as well as viscosity solutions) of the complex Monge-Ampère equation $ \det(u_{i\bar j})=1$ in $ \mathbb{C}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J60, 35J96

Retrieve articles in all journals with MSC (2010): 35J60, 35J96


Additional Information

Weiyong He
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Email: whe@uoregon.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11178-X
PII: S 0002-9939(2011)11178-X
Keywords: The complex Monge-Ampère equation, regularity
Received by editor(s): June 7, 2010
Received by editor(s) in revised form: January 25, 2011
Published electronically: September 9, 2011
Additional Notes: The author is partially supported by an NSF grant.
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.